zbMATH — the first resource for mathematics

Composition series for GKZ-systems. (English) Zbl 1445.14033
V. V. Batyrev [Duke Math. J. 69, No. 2, 349–409 (1993; Zbl 0812.14035)], J. Stienstra [in: Integrable systems and algebraic geometry. Proceedings of the 41st Taniguchi symposium, Kobe, Japan, June 30–July 4, 1997, and in Kyoto, Japan, July 7–11 1997. Singapore: World Scientific. 412–452 (1998; Zbl 0963.14017)], and A. Adolphson [Duke Math. J. 73, No. 2, 269–290 (1994; Zbl 0804.33013)] considered an increasing filtration \(W_{\bullet}(A,\beta)\) on the GKZ system \(M_{A}(\beta)\). When \(\beta\) is special, this filtration is related to the mixed Hodge structure of the cohomology of hypersurfaces in a toric variety.
In the article under review, the author studies the question that whether the associated graded pieces of this filtration are semisimple \(\mathcal D\)-modules. The author constructs canonical epimorphisms from these associated graded pieces to some \(\mathcal D\)-modules coming from “smaller” GKZ systems, and gives a criterion when these epimorphisms can be made isomorphisms. In particular, he shows that if \(A\) is “simplicial relative to \(\beta\)” and \(\beta\) is “weakly \(A\)-nonresonant” (two conditions that are combinatorial in nature), then these associated graded pieces are indeed semisimple \(\mathcal D\)-modules.
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
32S60 Stratifications; constructible sheaves; intersection cohomology (complex-analytic aspects)
PDF BibTeX Cite
Full Text: DOI
[1] Adolphson, Alan, Hypergeometric functions and rings generated by monomials, Duke Math. J., 73, 2, 269-290 (1994) · Zbl 0804.33013
[2] A2 A. Adolphson, Composition series for \(M_A(\beta )\), preliminary report.
[3] Batyrev, Victor V., Variations of the mixed Hodge structure of affine hypersurfaces in algebraic tori, Duke Math. J., 69, 2, 349-409 (1993) · Zbl 0812.14035
[4] Bruns, Winfried; Herzog, J\"{u}rgen, Cohen-Macaulay rings, Cambridge Studies in Advanced Mathematics 39, xii+403 pp. (1993), Cambridge University Press, Cambridge · Zbl 0788.13005
[5] Brylinski, Jean-Luc, Transformations canoniques, dualit\'{e} projective, th\'{e}orie de Lefschetz, transformations de Fourier et sommes trigonom\'{e}triques, G\'{e}om\'{e}trie et analyse microlocales (French, with English summary), Ast\'{e}risque, 140-141, 3-134, 251 (1986) · Zbl 0624.32009
[6] D’Agnolo, Andrea; Eastwood, Michael, Radon and Fourier transforms for \(\mathcal{D} \)-modules, Adv. Math., 180, 2, 452-485 (2003) · Zbl 1051.32008
[7] Fern\'{a}ndez-Fern\'{a}ndez, Mar\'{\i}a-Cruz; Walther, Uli, Restriction of hypergeometric \(\mathcal{D} \)-modules with respect to coordinate subspaces, Proc. Amer. Math. Soc., 139, 9, 3175-3180 (2011) · Zbl 1232.13016
[8] Fu, Lei, \( \ell \)-adic GKZ hypergeometric sheaves and exponential sums, Adv. Math., 298, 51-88 (2016) · Zbl 1368.14032
[9] Gel\cprime fand, I. M.; Kapranov, M. M.; Zelevinsky, A. V., Generalized Euler integrals and \(A\)-hypergeometric functions, Adv. Math., 84, 2, 255-271 (1990) · Zbl 0741.33011
[10] Hotta, Ryoshi; Takeuchi, Kiyoshi; Tanisaki, Toshiyuki, \(D\)-modules, perverse sheaves, and representation theory, Progress in Mathematics 236, xii+407 pp. (2008), Birkh\"{a}user Boston, Inc., Boston, MA · Zbl 1136.14009
[11] Matusevich, Laura Felicia; Miller, Ezra; Walther, Uli, Homological methods for hypergeometric families, J. Amer. Math. Soc., 18, 4, 919-941 (2005) · Zbl 1095.13033
[12] RW T. Reichelt and U. Walther, Weight filtrations on GKZ-systems, https://arxiv.org/abs/1809.04247https://arxiv.org/abs https://arxiv.org/abs/1809.04247/1809.04247.
[13] Steiner, Avi, \(A\)-hypergeometric modules and Gauss-Manin systems, J. Algebra, 524, 124-159 (2019) · Zbl 1408.14032
[14] Schulze, Mathias; Walther, Uli, Hypergeometric D-modules and twisted Gau\ss-Manin systems, J. Algebra, 322, 9, 3392-3409 (2009) · Zbl 1181.13023
[15] Schulze, Mathias; Walther, Uli, Resonance equals reducibility for \(A\)-hypergeometric systems, Algebra Number Theory, 6, 3, 527-537 (2012) · Zbl 1251.13023
[16] Stienstra, Jan, Resonant hypergeometric systems and mirror symmetry. Integrable systems and algebraic geometry, Kobe/Kyoto, 1997, 412-452 (1998), World Sci. Publ., River Edge, NJ · Zbl 0963.14017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.